Bipartite subgraphs of triangle-free graphs

Poljak, S. and Tuza, Zsolt (1994) Bipartite subgraphs of triangle-free graphs. SIAM JOURNAL ON DISCRETE MATHEMATICS, 7 (2). pp. 307-313.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:47
Last Modified: 11 Dec 2012 14:47

Update Item Update Item